# SDR AALA20160921004

- Difficulty date: September 20, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 84,734 hours, 46,170 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: DC62E10SL3SN
- Condition: Faulty
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  EMERGENCY DECLARED. LANDING UNEVENTFUL. AIRCRAFT WAS GROUNDED. MAINTENANCE ACCOMPLISHED WORK CARD 36-95-14. REMOVED AND REPLACED LEFT AND RIGHT TAIL COMPARTMENT HIGH TEMPERATURE SENSORS IAW AMM 36-20-02.
